# SDR SWAA2012041603128

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 75,715 hours, 61,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101042
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERHEAD EMERGENCY EXIT BULL NOSE LIGHT LENS MISSING AT ROW 19.  INSTALLED LENS PER M/M.
